# SDR JJBA20251027085

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 43,641 hours, 30,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY BULKHEAD EMERGENCY EXIT ILLUMINATED PLACARD INOPERATIVE. REMOVED AND REPLACED EXIT SIGN. OPS CHECK FAILED. REMOVED AND REPLACED INVERTER #3. OPS CHECK GOOD.
